# SDR MALA010158

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE INBOARD FLANGE ON LBL 18.3 SEAT TRACK IS CORRODED FROM STA 464 THRU STA 594.  REFER TO CELSIUS W/O 19279, TASK 1536.  MAINTENANCE REMOVED CORROSION AND CHECK LIMIT.  REMOVED CORROSION IAW SRM 51-10-30.  RESTORE FINISH ALODINE, PRIME AND PAINTED SEAT TRACKS IAW SRM 51-20-10.
